PYREMUST suspension contains Paracetamol 250 mg available in PET packing of 60 ML.
PYREMUST suspension is generally prescribed by Pediatrics.
PYREMUST containing paracetamol is classified as an analgesic or pain killer medicine beneficial for pain including menstrual pains, headache, migraine, toothache, and nerve pain. It is also used in fever.
WHAT IS IN IT?
PYREMUST suspension is a single salt medicine namely paracetamol popularly used in fever and various types of bodily pains.
The suspension containing Paracetamol is a painkiller or analgesic medicine. It is used for lowering fever and helps to manage various types of pains in the body. 250 MG PYREMUST Suspension starts affecting within 30-60 minutes.
Administration of Dosage
You can take PYREMUS suspension containing PARACETAMOL with or without food as per the directions of your doctor. It depends on the severity, duration of the symptoms, and also how your body is responding to the medicine. Do not give more than 4 doses in any 24 hours and keep the gap of four hours in each dose.
Precautions and & Disclaimer
PARACETAMOL is not advisable for children. Avoid the consumption of alcohol as this suspension can create more dizziness.
Consult your doctor before using this medicine if you have any liver or kidney conditions as this medicine can worsen them.
Suspension should be taken with food to avoid stomach irritation. You should maintain a 6-hour gap between each dose. PYREMUST 250 MG Suspension is safe to use in children, pregnant, and breastfeeding women.